| Model Number |
6260-9-032 |
| Medical Device Problem Code |
Corroded (1131)
| Health Effect - Clinical Codes |
Injury (2348); Inadequate Osseointegration (2646)
| Date of Event |
03/06/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Not available.
Event or Problem Description
Patients hip was revised for suspected infection and acetabular loosening.Infection labs were found to be negative, but there was marked corrosion on the femoral stem and head.Patients acetabulum was replaced with a trident ii multihole shell and 40mm liner.Femoral head was replaced with +0 40mm biolox universal head and sleeve.